# SDR 9801679908

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE DEPLOYMENT HANDLE FROM CLIPS.  REPLACED SPRING CLIPS, FUNCTIONAL CHECK OK.
